# SDR AWXA200500784

- Difficulty date: June 30, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 57,741 hours, 40,417 cycles
- Engine: Ge CFM563B1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 654583311
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK, DISCOVERED FLOOR WEB CRACKED FROM FRAME CUT OUT AT BS 197, WL 207, BL 28R.  MAINTENANCE REMOVED THE CRACKED WEB AT BS 197, WL 207, BL 28R IAW MFG 737-300 SRM 51-40-02-0 FIG 8.  FABRICATED REPLACEMENT SHEAR TIE WEB IAW MFG DWG 65-45833, SRM 51-40-05-0 FIG 3.  INSTALLED FABRICATED REPAIR PARTS IAW SRM 51-40-02-0 FIG 8, 51-40-05-0 FIG 3, AND 51-40-04-0 FIG 1.
